# SDR IPXA12172742

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 224TS05Y
- Part serial: 911
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  HANDLE MOVED TO UP POSITION GEAR INDICATION SHOWED GREEN DOWN WITH UNLOCK LIGHT SYS 1 & 2. AIR TURN BACK.   R & R LANDING GEAR CONTROL MODULE HANDLE IAW MM 32-31-11-04.  PS CHECK OK.
